My consultant, my GP and the microbiology department in the hospital (and me) are all having difficulty clearing up the initial infection that started me on the road to renal failure and C diff. I am now taking Vancomycin (£124 for a 7 day course) which I have been taking since August. On the advice of the microbiologist I am now on yet another antibiotic for the secondary infection. For those of you who have not died of bordom I will soon be finished.Hope it works well Miss C. To be all blergh and then piss taken by BM ought to have a rapid reward.
I am usually OK with antibiotics not with this bugger, it is a high dose and the tablet is huge, the damned thing has completely knocked me sideways.
I am one very pissed off bunny this is tempered by the fact that I am grateful to be alive. I am fed up with feeling totally blergh and sleeping so much. Only another three days to go and things might get better I will tentatively plan a party.
Sorry about that folks rant over I was feeling sorry for myself and needed to get that off my chest.
Normal service will be resumed as soon as possible.
Good grief Steve do you mean that it was BM who stole my catheter.
I will shortly be opening a very cold bottle of Pinot. The first for a while. As the lady in the pharmacy handed me the last lot of antibiotics she warned me not to drink otherwise I would be horribly ill.
I take great pride in the fact that I didn't say 'I am taking this to try and stop me being horribly ill'. They are a nice bunch in there I thought that I would show them my kind side.
Thank you for the hugs chaps and chapesses much appreciated. I have never been advised not to drink whilst taking antibiotics, indeed was told by a G.P friend many years ago that it was an old wives tale and that 'our troops' were told not to drink whilst taking them in an effort to stop the spread of V.D
I am already seeing a flaw in this argument as it could hardly be 'an old wives tale' as penicillin had only recently been discovered.
I need to ponder on this conundrum for a while. I may have mis-heard an apostrophe.